# SDR FDEA202105201319

- Difficulty date: May 20, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 37,373 hours, 20,182 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Elevator
- Condition: Damaged
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1. 2 EA WATER TRAPPED AREAS (50MM X 50MM)(50MM X 50MM) WERE FOUND AT NO.22 & NO.28   FASTENER OF LH ELEVATOR UPPER SKIN PANEL.  2. 2 EA WATER TRAPPED AREAS WERE FOUND AT NO.2 & NO.7 FASTENER OF LH ELEVATOR LWR   SKIN PANEL. THE MAX WATER TRAPPED AREA IS 50MM X 50MM. THE FFASTENER NO. COUNTING   FROM I/B TO O/B.   REPAIRED THE WATER TRAPPED AREAS (NO. 22, NO. 28, NO. 02, NO. 07) I.A.W. A300-600F SRM 55-  21-12-201, PARA. 5.F, FIG. 201, 209 AND 55-20-00-201 PARA. 5.D.  THIS IS CAT. B REPAIR I.A.W. A300-600F SRM 55-21-12-201, P. 203, SRI 55-21-12-201, IIR 55-21-12-  2-  001-00 PARA.3.A.
